CureZone   Log On   Join
Re: supplements causing ulcer!!!
 
naturalfoods Views: 4,457
Published: 17 years ago
 
This is a reply to # 77,593

Re: supplements causing ulcer!!!



What supplements have you taking?

Supplements are NOT the cause of your ulcers!

Ulcers occur when there is either too much acid in the stomach
or too little of the substances that protect the lining of the digestive
tract. The resulting erosion eventually may penetrate several layers
of tissue and become an ulcerIt is believed that the stomach's
inability to defend itself against the powerful digestive fluids,
hydrochloric acid and pepsin, causes ulcer formation.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

0.625 sec, (1)